# SDR ORJA99142

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR9687100
- Condition: Discharged
- Location: Row 7-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN RNO, EMERGENCY LIGHTS INOPERATIVE ROW 7-11.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS AT EMERGENCY EXIT 20 DEF, SYSTEM OPS CHECK NORMAL PER 33-53-01.  (M)
